MathSciNet Relay Station
MathSciNet bibliographic data
MR2297171 (2007m:05135) 05C38
Flandrin, Evelyne; Li, Hao; Marczyk, Antoni; Woźniak, Mariusz A generalization of Dirac's theorem on cycles through $k$ vertices in $k$-connected graphs. Discrete Math. 307 (2007), no. 7-8, 878–884.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement